MathSciNet Relay Station
MathSciNet bibliographic data
MR2077885 (2005d:49005) 49J40 (47N10 91B50)
Ansari, Q. H.; Chan, W. K.; Yang, X. Q. The system of vector quasi-equilibrium problems with applications. J. Global Optim. 29 (2004), no. 1, 45–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement